# SDR UALA2010112904376

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,675 hours, 10,496 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 1B FWD.  REPLACED EMERGENCY LIGHT ASSY, CHECKED NORMAL ON GROUND.
